# SDR 2016FA0000295

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: General aviation
- Aircraft: N103EN
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622186
- Aircraft time: 3,752 hours
- System (JASC): 5520 · Elevator Structure
- Part: Control Horn
- Part number: 83515002
- Condition: Misinstalled
- Location: Elevator
- Part time: 3,752 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MECHANIC NOTICED LATERAL PLAY IN THE ELEVATOR CONTROL HORN.  ELEVATOR CONTROL HORN REMOVED AND FURTHER INSPECTION SHOWED THAT THE HOLES IN THE HORN HAD BEEN TOO LARGE FOR THE .1250" RIVETS USED DURING INSTALLATION.
